# SDR 2025FA0000091

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: General aviation
- Aircraft: SFN
- Make and model: Boeing 747412F
- Aircraft serial: 32899
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Condition: Damaged
- Location: Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE ADSI IB74420059 INSPECTION OF THE MAIN DECK SIDE CARGO DOOR, FOUND LATCH PIN #10 WITH A DIAMETER OF LESS THAN 1.324 INCHES. (BOEING SB 747-52A2294 R4)
